Some results about semilinear elliptic problems on half-spaces - Archive ouverte HAL Accéder directement au contenu
Article Dans Une Revue Mathematics in Engineering Année : 2020

Some results about semilinear elliptic problems on half-spaces

(1)
1

Résumé

We prove some new results about the growth, the monotonicity and the symmetry of (possibly) unbounded non-negative solutions of -Delta u = f (u) on half-spaces, where f is merely a locally Lipschitz continuous function. Our proofs are based on a comparison principle for solutions of semilinear problems on unbounded slab-type domains and on the moving planes method.

Dates et versions

hal-03621407 , version 1 (28-03-2022)

Identifiants

Citer

Alberto Farina. Some results about semilinear elliptic problems on half-spaces. Mathematics in Engineering, 2020, 2 (4), pp.709-721. ⟨10.3934/mine.2020033⟩. ⟨hal-03621407⟩
10 Consultations
0 Téléchargements

Altmetric

Partager

Gmail Facebook Twitter LinkedIn More